# SDR AALA20091113TPA01

- Difficulty date: November 12, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 1,099 hours, 451 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Shorted
- Location: Seat 14 Def
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PSU LIGHTS AT 14DEF WENT OUT WITH ASSOCIATED LIGHT SMOKE AND ELECTRICAL ODOR.  PANEL WAS NOT HOT AND SMOKE DISSIPATED AFTER 10 MINUTES.  LANDED TPA WITHOUT INCIDENT.  REPLACED PSU PANEL AT SEAT 14DEF.
